miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Weak*-convergence of Monge-Amp`ere measures
Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
2006 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, Vol. 254, no 3, 505-508 p.Article in journal (Refereed) Published
Abstract [en]

We study the convergence of sequences of Monge-Ampère measures (dd c u j ) n where (u j ) is a given sequence of plurisubharmonic functions. Our main theorem is about approximation by multipole pluricomplex Green functions.

Place, publisher, year, edition, pages
2006. Vol. 254, no 3, 505-508 p.
Keyword [en]
Weak*-convergence of Monge-Amp`ere measures
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-4151DOI: 10.1007/s00209-006-0953-7Local ID: 4813OAI: oai:DiVA.org:miun-4151DiVA: diva2:29183
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2011-04-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Cegrell, Urban
By organisation
Department of Engineering, Physics and Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf